# SDR DALA2017090806736

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 10,277 hours, 1,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS ABOVE AISLE AT  THE R2 DOOR IS MISSING.  INSTALLED A NEW LENS.
